Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 24, 2010, 4:28 PM CDT for Pecos County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2010, 4:28 PM CDT (21:28 UTC)
- Expired
- May 24, 2010, 5:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 147 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2145 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
745 WUUS54 KMAF 242128 SVRMAF TXC371-242230- /O.NEW.KMAF.SV.W.0113.100524T2128Z-100524T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 428 PM CDT MON MAY 24 2010 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS... * UNTIL 530 PM CDT * AT 421 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL PECOS COUNTY...OR 22 MILES SOUTHEAST OF FORT STOCKTON... MOVING EAST AT 15 MPH. THIS STORM WILL CROSS US 285 NEAR MILE MARKER 449 AROUND 435 PM CDT. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... CENTRAL PECOS COUNTY ALONG US 285...20 MILES SOUTHEAST OF FORT STOCKTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3086 10238 3039 10238 3051 10281 3069 10282 TIME...MOT...LOC 2124Z 265DEG 15KT 3060 10271 $$
2 follow-up statements
587 WWUS54 KMAF 242143 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 443 PM CDT MON MAY 24 2010 TXC371-242230- /O.CON.KMAF.SV.W.0113.000000T0000Z-100524T2230Z/ PECOS TX- 443 PM CDT MON MAY 24 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL PECOS COUNTY... AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR US 285 AT MILE MARKER 450...OR ABOUT 25 MILES SOUTHEAST OF FORT STOCKTON...MOVING EAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... US 285 FROM MILE MARKER 444 TO 454. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3086 10238 3039 10238 3051 10281 3069 10282 TIME...MOT...LOC 2141Z 266DEG 14KT 3058 10265 $$
450 WWUS54 KMAF 242217 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 517 PM CDT MON MAY 24 2010 TXC371-242230- /O.CON.KMAF.SV.W.0113.000000T0000Z-100524T2230Z/ PECOS TX- 517 PM CDT MON MAY 24 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL PECOS COUNTY... AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED ALONG US 285 NEAR MILE MARKER 455...OR ABOUT 28 MILES SOUTHWEST OF BAKERSFIELD...MOVING EAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3072 10240 3046 10239 3051 10274 3063 10274 TIME...MOT...LOC 2216Z 268DEG 12KT 3057 10256 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:25 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 24, 3:25 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT MON MAY 24 2010
.DISCUSSION...
UPPER TROUGH CROSSING ROCKIES TODAY AND LIFTING NORTH WILL CONTINUE
THE STORMY PATTERN FOR REGION. STORMS EXPECTED TO CONTINUE THROUGH
WEDNESDAY BEFORE TAPERING OFF AS UPPER RIDGE BUILDS OVER THE
REGION. EXPECT TO SEE INCREASING TEMPERATURES AND DECREASING RAIN
CHANCES MID WEEK THROUGH THE WEEKEND. NEXT WEST COAST TROUGH SPINS
OVER THE WEST FOR A FEW DAYS BEFORE LIFTING ACROSS THE ROCKIES BY
SUNDAY. AT THIS TIME NOT EXPECTING MUCH PRECIP FROM THIS NEXT
TROUGH.
STORMS FIRED EARLY TODAY WITH CONVECTION DEVELOPING ALONG THE
DRYLINE BY NOON AND THESE HAVE EXPANDED THROUGH THE AFTERNOON.
SOME OF THESE STORMS HAVE ALREADY BECOME SEVERE. THE DRYLINE WAS
LOCATED NEAR A SEMINOLE TO FORT STOCKTON LINE AS OF 19Z AND SHOULD
RETREAT BACK INTO NEW MEXICO TONIGHT. A SEVERE STORM WATCH IS IN
EFFECT FOR THE PERMIAN BASIN... LOWER TRANS PECOS... AND BIG BEND
THROUGH 800 PM CDT. RAIN CHANCES WILL EXPAND WEST TONIGHT AS
MOISTURE RETURNS. SHIFTED POPS A LITTLE WEST BEGINNING TUESDAY
AS IT LOOKS THAT TRANS PECOS WESTWARD WILL HAVE A BETTER CHANCE OF
STORMS NEXT SEVERAL DAYS.
TEMPERATURES HAVE BEEN MODERATED RECENTLY AND EXPECT THIS WILL
CONTINUE NEXT FEW DAYS. OVERNIGHT LOWS CONTINUE TO RUN HIGH AND
INTO THE 70S OVER THE EAST AS CLOUDS AND WIND HAVE KEPT TEMPERATURES
FROM COOLING MUCH. GUIDANCE HAS BEEN RUNNING CONSISTENTLY TOO COOL
WITH LOWS SO INCREASED SLIGHTLY. HIGHS IN THE 80S WILL INCREASE TO
THE 90S LATER IN THE WEEK.
&&
.FIRE WEATHER...
WARM... DRY... AND WINDY CONDITIONS WILL CONTINUE ACROSS THE
GUADALUPE MOUNTAINS INTO EARLY EVENING. WILL CONTINUE THE RED FLAG
WARNING FOR GUADALUPE MOUNTAINS UNTIL 7PM MDT. WIND SPEEDS WILL
DECREASE THIS EVENING AND FALL BELOW WARNING CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 71 84 68 84 / 40 20 30 10
CARLSBAD NM 62 83 65 87 / 10 30 20 20
DRYDEN TX 72 89 72 88 / 30 20 30 10
FORT STOCKTON TX 72 87 67 89 / 40 30 30 10
GUADALUPE PASS TX 57 77 59 81 / 10 30 20 20
HOBBS NM 68 82 68 85 / 20 30 30 10
MARFA TX 61 84 58 85 / 20 20 30 20
MIDLAND INTL AIRPORT TX 72 85 69 85 / 30 20 30 10
ODESSA TX 73 85 68 85 / 30 20 30 10
WINK TX 71 91 70 92 / 30 30 30 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
TX...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
&&
76/72Hazardous weather outlook, May 24, 1:32 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 132 PM CDT MON MAY 24 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-251845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 132 PM CDT MON MAY 24 2010 /1232 PM MDT MON MAY 24 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY ACROSS THE PERMIAN BASIN...TRANS PECOS REGIONS AND BIG BEND AREAS. ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BE ACCOMPANIED BY FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. SOME OF THESES STORMS MAY BECOME SEVERE. THE MAIN THREAT WITH THE SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE PERMIAN BASIN...TRANS PECOS AND BIG BEND THROUGH THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN THE GUADALUPE MOUNTAINS THIS AFTERNOON THROUGH EARLY EVENING. MINIMUM RELATIVE HUMIDITY VALUES NEAR 10 PERCENT AND SUSTAINED WEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED ALONG WITH HIGH FIRE DANGER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE AREA ON TUESDAY. THOUGH THE THREAT OF WIDESPREAD SEVERE WEATHER WILL BE LOW...A FEW THUNDERSTORMS COULD BECOME MARGINALLY SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS THE TRANS PECOS AND PORTIONS OF THE PERMIAN BASIN. SPOTTERS AND EMERGENCY MANAGERS NEED TO MONITOR DEVELOPING WEATHER AND BE PREPARED FOR POSSIBLE ACTIVATION. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 24, 12:32 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1232 PM CDT MON MAY 24 2010 TXZ075-241800- PECOS- 1232 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING NORTH CENTRAL PECOS COUNTY UNTIL 100 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL PECOS COUNTY AT 1229 PM CDT...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINS CAN ALSO BE EXPECTED. THIS THUNDERSTORM WILL IMPACT FARM TO MARKET ROAD 1053. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
Local storm report, May 24, 1:32 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
132 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL 10 NNE FORT STOCKTON 31.02N 102.82W
05/24/2010 E1.75 INCH PECOS TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL REPORTED 10 MILES NNE OF FORT
STOCKTON ALONG FARM TO MARKET ROAD 1053.
&&
CHRIS.DANIELSLocal storm report, May 24, 2:35 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND GST PLEASANT FARMS 31.68N 102.34W
05/24/2010 E65 MPH ECTOR TX FIRE DEPT/RESCUE
ESTIMATED 65 MPH WIND CAUSED ALUMINUM CARPORT TO BE BLOWN
OVER AND TWISTED IN PLESANT FARMS.
&&
CHRIS.DANIELSSpecial weather statement, May 24, 2:48 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 248 PM CDT MON MAY 24 2010 TXZ061-062-068-069-242015- ECTOR-CRANE-MIDLAND-UPTON- 248 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTHEASTERN CRANE...NORTHWESTERN UPTON...SOUTHEASTERN ECTOR AND SOUTHWESTERN MIDLAND COUNTIES UNTIL 315 PM CDT... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT... NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A THUNDERSTORM PRODUCING SMALL HAIL UP TO DIME SIZE AND GUSTY WINDS TO NEAR 50 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF PLEASANT FARMS AT 245 PM CDT...MOVING NORTHEAST AT 15 MPH. OTHER AREAS AFFECTED BY THIS STORM INCLUDE U.S. 385 BETWEEN PLEASANT FARMS AND ODESSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
Local storm report, May 24, 3:51 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
351 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 7 SSE GIRVIN 30.98N 102.34W
05/24/2010 E1.00 INCH PECOS TX PUBLIC
&&
CHRIS.DANIELSLocal storm report, May 24, 3:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND GST 7 SSE GIRVIN 30.98N 102.34W
05/24/2010 E60.00 MPH PECOS TX PUBLIC
ESTIMATED 60 MPH WIND GUST 7 MILES SSE OF GIRVIN. SEVERAL
LARGE TREE LIMBS SNAPPED.
&&
CHRIS.DANIELSThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:28 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 32 min |
| May 23, 8:01 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 29 min |
| May 23, 8:09 PM CDT | Areal Flood Advisory | MAF | Pecos, Reeves | 3 hr |
| May 23, 8:34 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 26 min |
| May 23, 9:00 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 60 min |
| May 23, 9:19 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 41 min |
| May 24, 4:40 AM CDT | Red Flag Warning | MAF | 15 hr | |
| May 24, 12:31 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 59 min |
| May 24, 12:51 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| May 24, 1:22 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 53 min |
| May 24, 1:43 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| May 24, 1:48 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| May 24, 2:01 PM CDT | Areal Flood Advisory | MAF | Crane, Ector, Midland, Upton | 3 hr |
| May 24, 2:07 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 32 min |
| May 24, 2:46 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 59 min |
| May 24, 3:03 PM CDT | Flash Flood Warning | MAF | Crane, Ector, Upton | 3 hr |
| May 24, 3:15 PM CDT | Tornado Warning | MAF | Pecos | 30 min |
| May 24, 3:42 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 63 min |
| May 24, 4:46 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 24, 5:25 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 65 min |
| May 24, 5:55 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 35 min |
| May 24, 6:28 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.